# SDR UIEA2018040200515

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,869 hours, 18,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 4200352
- Part serial: 671
- Condition: Not Reported
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP COOLING AUTO INOPERATIVE.   REMOVED AND REPLACED THE MANIFOLD INTER CONNECTOR DUCT IAW AMM 21-58-13, OPS CHECKED GOOD
